Flash Flood, Garza
- When
- August 4, 11:45 PM CST to August 5, 12:15 AM CST
- Where
- Garza County, Post
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.183, -101.383
Numerous roads and Farm to Market roads flooded in the Post area out to 6 miles west of Post.
2 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before the first event at Aug 4, 9:33 PM CST, 2 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 1033 PM CDT THU AUG 4 2005 .UPDATE... SHOWERS AND THUNDERSTORMS LOOK AS IF THEY WILL TRAIN OVER THE SAME AREAS ALONG THE OUTFLOW FROM THE SOUTH AND THE PREFRONTAL TROUGH THAT MOVED TO THE SOUTHERN CWA. ADDITIONAL CONVERGENCE WILL BE ADDED WHEN THE COLD FRONT ARRIVES. FOR THIS REASON AND THE 150% OF NORMAL PWS HAVE DECIDED TO GO WITH A FLOOD WATCH FOR A LARGE PORTION OF THE CWA. && .LUB WATCHES/WARNINGS/ADVISORIES... TX...FLOOD WATCH IN EFFECT UNTIL 09Z TXZ024>027-029>044. && 18/08
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 900 AM CDT THU AUG 4 2005 TXZ021>044-051100- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 900 AM CDT THU AUG 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... A COLD FRONT WILL MOVE INTO THE SOUTH PLAINS AND LOW ROLLING PLAINS TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE LIKELY ACROSS THE AREA. WHILE THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...LOCALIZED HEAVY RAINFALL IS POSSIBLE LATE TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 823 PM CDT THU AUG 4 2005 TXZ037-050215- DICKENS- 823 PM CDT THU AUG 4 2005 ...STRONG THUNDERSTORM LOCATED OVER DICKENS COUNTY... A STRONG THUNDERSTORM LOCATED ABOUT 5 MILES TO THE SOUTHEAST OF DICKENS COULD PRODUCE A WIND GUST AROUND 55 MPH. THIS STORM WAS MOVING TO THE SOUTHWEST AT AROUND 15 MPH AND WILL MOVE VERY CLOSE TO THE COMMUNITY OF SPUR. IN ADDITION TO THE STRONG WIND GUST... HEAVY RAINFALL MAY ACCUMULATE 1/2 TO 1 INCH POTENTIALLY CAUSING PONDING OF WATER ON ROADWAYS.
The Lubbock radar (KLBB), 66 km away, was scanning. The volume nearest the first event began at 05:46 UTC.
2 flash flood. Local standard time, as filed.
Numerous roads and Farm to Market roads flooded in the Post area out to 6 miles west of Post.
Several flooded roadways in the Tahoka area out to 10 miles west of Tahoka.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2005Every state in 2005This day in weather historyWarnings in Texas, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5465268, 5465269.